# SDR DALA2022052003488

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 10,884 hours, 1,226 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DURING DEPATURE FOUND ON FAP ONE MESSAGE. SLIDE ICE PROTECTION INOP DOOR #1 L/R AND DOOR #2 L/R. CORRECTIVE ACTION: NO CLASS 1 MSG PRESENT. OPS CK GOOD PER A330 AMM 30-46. (8868852)
